# SDR 97ZZZX1007

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cont TSIO520B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 629726A3
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSIO520VB ENGINE REPORTED FAILURE.  FOUND CAMSHAFT FAILED JUST FORWARD OF GOVERNOR DRIVE GEAR.  RENDERED GOVERNOR INOPERATIVE.
